# SDR ASOA2013122609692

- Difficulty date: December 4, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 14,731 hours, 10,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANELS 195DL AND 196DR INTERCONNECT STRAP IS CRACKED IN HALF.  COMPLIED WITH REO 690-53-882-049.  MAJOR REPAIR.
